Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have stomach pain and bloating. On implant and pregnancy test done. Had sex. Is this pregnancy?

hi. for past week I've been feeling sick when i wake up and have all day long stomach pains and bloating and when i walk anywhere i get hot flushes. i did collapse the week before. now I'm on implant and done a pregnancy test its come back negative and last time i had sex was in Feb. have i eliminated that possibility or is it something else?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It is less likely to be pregnancy since the pregnancy test is negative.

The symptoms you are experiencing might be due to the implant which initially has those symptoms which you describe.

I would like you to go and get a check up done from your gynecologist to know whether the implant is in proper position or not and get your BP checked up once.

Don't worry, take care.

Dr. Rishma Lakhani
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor